Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 453808, 9 pages
Research Article

Decomposable Convexities in Graphs and Hypergraphs

Computer Science Department, Sapienza University of Rome, 00198 Rome, Italy

Received 4 October 2012; Accepted 23 October 2012

Academic Editors: E. Manstavicius and W. Menasco

Copyright © 2013 Francesco M. Malvestuto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Francesco M. Malvestuto, “Decomposable Convexities in Graphs and Hypergraphs,” ISRN Combinatorics, vol. 2013, Article ID 453808, 9 pages, 2013.